# SDR AALA20131022013

- Difficulty date: October 22, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 74,040 hours, 20,581 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELP INFLIGHT LAX-DFW.  SMOKE IN THE FLIGHT DECK.  EMERGENCY DECLARED FLIGHT DIVERTED ELP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FOM SERVICE.  FOUND FIRST CLASS OVENS WERE DIRTY CAUSING SMOKE.  REMOVED LARGE AMOUNTS OF FOOD DEBRIS & OIL FROM AFT CORNERS OF OVENS.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
